# SDR 98ZZZX1257

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Condition: Cracked
- Location: M/R
- Part time: 3,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500-HOUR INSPECTION, FOUND M/R BLADE SKIN CRACKED AT FORWARD EDGE OF TRIM TAB.
